# SDR C77A20130828002

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 15,603 hours, 8,957 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 17062480403
- Condition: Gouged
- Location: Zone 300
- Part time: 15,603 hours, 8,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF THE CORROSION DAMAGED STAB FITTING, PN 170-62480-403, TOOLING DAMAGE OCCURRED CAUSING A GOUGE THAT MEASURES APPROXIMATELY .290" X .100" TO A MAXIMUM DEPTH OF .115" DEEP. THE GOUGE DAMAGE WAS REMOVED BY COMPASS EO E175-55MR-003, WO 798280 AND APPROVED BY ETD2013-170-032708.  THIS DAMAGE IS NOT INSERVICE DAMAGE.
